MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MC TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 6-7 CD TOP; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. MC TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 6-7 CD TOP; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a fractured instrument was noted following sterilization.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign source: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Proposed component code: mechanical (g04) - provisional top.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product found it to exhibit signs of repeated use and that it is fractured.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MC TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 6-7 CD TOP
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16673549
Report Number0001822565-2023-00890
Device Sequence Number6445481
Product Code MBH
UDI-Device Identifier00889024238619
UDI-Public(01)00889024238619(10)64499240
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42517100410
Device Lot Number64499240
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown